# SDR DALA2024040204017

- Difficulty date: March 31, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 71,433 hours, 27,135 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5560318) SEAT MOUNTED EMERGENCY LIGHTS AT ROW 18 INOP. FOUND CONNECTOR FOR EMERGENCY LIGHTS DISCONNECTED UNDER SEAT 18F RECONNECTED HARNESS PER B737 AMM 33-51. OPS CHECK GOOD.
